# SDR COMA9960086

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Dirty
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRSPEED COMPARATOR WARNING DURING TAKEOFF.  REMOVED FOREIGN MATERIAL FROM LEFT HAND PITOT HEAD.
